Tuesday, September 6, 2005

Fenphedra and fen-72.... please help me?! i feel weird!!!?

It was my first day of taking fenphedra and fen-72 and I took the suggested 13 pills. However Im having some weird side effects... can anyone here tell me if theyve experienced the same thing? (Wether it be with this or any other weight loss pill) And will the side effects go away or lessen? Is this my body getting used to the new pill?

Side effects include slightly racing heart, feeling anxious and a weird ache in my arms. I also felt a little spaced out and of course, had more energy.

Please only helpful answers. No comments about how bad pills are. Im not interested.

Answer on Fenphedra and fen-72.... please help me?! i feel weird!!!?

Do you remember the whole Fen-Phen thing like 10 years ago?

I'm not going to wax poetic about how bad pills are, because they aren't all bad.... but the ones you're taking are akin to the Fen-Phen diet thing. And that crap killed people.

There are still commercials from law firms to this day about getting compensation for all the problems Fen-Phen caused patients.



Anyhow, with those kinds of pills you need to drink a LOT of water. Way more than you probably usually drink. Cut back on any caffeine you may usually have.
The whole achy thing is basically like a side effect of being cracked out, which until your body adjusts to the pills, you're going to feel that way.

Drinking alot of water though does help lessen the jitters and the anxious weird feelings.

But 13 pills? For real? That seems a little excessive.





another thing -
have you eaten anything? i'd say try to eat something small, something bland... like saltine crackers with peanut butter... and like i said, lots of water.

there's also always the other solution... which i don't like suggesting, but it works.... take a downer... like a vicodin or soma.... just any kind of pain, sleeping or anti anxiety/depression pill... you'll at least be able to sleep the feeling off.

here's what i'm talking about:
http://en.wikipedia.org/wiki/Fen-phen
i think though that the phentermine has been replaced by a synthetic, because the FDA pulled the original fen-phen and i've been hearing about all these knockoffs recently.



well, i guess at this point the best thing for you to do is attempt to go sleep. you might not feel tired, but i bet your body is exhausted from all the jitters. a glass of warm milk may help... it doesn't help me, but i hear tryptophan works wonders for calming nerves and aiding in sleep :)

here's hoping you feel better! [maybe try taking half of what the dosage recommends for a few days and then slowly build back up to what it says]